# SDR DALA2021031801533

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CORROSION INTERNAL STRUCTURE CROSSBEAM LOC AT LEVEL OF FR33 BTW STR 38 LH/RH IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED CROSSBEAM PER A320 SRM 51-72-11 AND 51-42-11. (1757653)
